×

zbMATH — the first resource for mathematics

Darboux transformations. (English) Zbl 0185.12002

Keywords:
real functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. M. Bruckner and J. G. Ceder, Darboux continuity, Jber. Deutsch. Math.-Verein. 67 (1964/1965), no. Abt. 1, 93 – 117. · Zbl 0144.30003
[2] Ákos Császár, Sur la propriété de Darboux, Comptes Rendus du Premier Congrès des Mathématiciens Hongrois, 27 Août – 2 Septembre 1950, Akadémiai Kiadó, Budapest, 1952, pp. 551 – 560 (Hungarian, French, with Russian summary). · Zbl 0049.04204
[3] H. W. Ellis, Darboux properties and applications to non-absolutely convergent integrals, Canadian J. Math. 3 (1951), 471 – 485. · Zbl 0044.05501
[4] Ky Fan and Raimond A. Struble, Continuity in terms of connectedness, Nederl. Akad. Wetensch. Proc. Ser. A. 57 = Indagationes Math. 16 (1954), 161 – 164. · Zbl 0055.16201
[5] Casper Goffman and Daniel Waterman, Approximately continuous transformations, Proc. Amer. Math. Soc. 12 (1961), 116 – 121. · Zbl 0096.17103
[6] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[7] C. Kuratowski, Topologie. I, 4th ed., Monogr. Mat. Vol. 20, Warsaw, 1958. · Zbl 0078.14603
[8] Solomon Marcus, A Jacobian and a hyperbolic derivative which are not connected functions, Rev. Roumaine Math. Pures Appl. 9 (1964), 767 – 770. · Zbl 0148.03502
[9] I. Maximoff, Sur les fonctions ayant la propriété de Darboux, Prace Mat. Fiz. 43 (1936), 241-265. · Zbl 0013.25007
[10] Ladislav Mišík, Über die Funktionen der ersten Baireschen Klasse mit der Eigenschaft von Darboux, Mat.-Fyz. asopis Sloven. Akad. Vied 14 (1964), 44 – 49 (German, with Russian summary).
[11] C. J. Neugebauer, Darboux property for functions of several variables, Trans. Amer. Math. Soc. 107 (1963), 30 – 37. · Zbl 0112.04003
[12] Tadashi Tanaka, On the family of connected subsets and the topology of spaces, J. Math. Soc. Japan 7 (1955), 389 – 393. · Zbl 0067.15002
[13] J. Young, A theorem in the theory of functions of a real variable, Rend. Circ. Mat. Palermo 24 (1907), 187-192. · JFM 38.0420.01
[14] Z. Zahorski, Sur la première dérivée, Trans. Amer. Math. Soc. 69 (1950), 1 – 54 (French). · Zbl 0038.20602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.